MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; YNHH ARTERIAL LINE INSERTION TRAY

Centurion Medical Products, LP CENTURION; YNHH ARTERIAL LINE INSERTION TRAY
Catalog Number ART685
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "arterial line catheter stabilization extension set device leaking after insertion" and "arterial line flushed and fluid spewing from stabilization extension set.Assessment: upon inspection tubing noted to be cracked and blood backing back into system.".
 
Additional Manufacturer Narrative
The customer reported the arterial line catheter stabilization extension set device leaking after insertion; after finishing dressing, there was blood on the sterile site, fluid spewing from the stabilization extension set, tubing noted to be cracked, and blood backing back into system.A review of production records did not find any similar nonconformances noted by production or quality control personnel during first article, in-process, or case packaging inspections; the vendor completed the investigation based on all provided information because the actual device was not available for evaluation.The lack of an available sample prevented confirmation of the reported event and identification of the specific root cause(s), and a root cause cannot be positively identified.The event was ultimately inconclusive, with no related issues identified in manufacture quality and inspection records or complaint history, and complaints will continue to be monitored for trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
YNHH ARTERIAL LINE INSERTION TRAY
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50915474
Report Number1824619-2026-00115
Device Sequence Number14794891
Product Code LRS
UDI-Device Identifier10653160361824
UDI-Public10653160361824
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberART685
Device Lot Number2024022790
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown